Sustiva/Truvada Side Effect
Sep 6, 2006
My friend just started the Sustiva/Truvada combo. The only major side effects is the super increase in energy he has and very vivid dreams. Is there anything he can do to calm down? As soon as he goes to sleep, a nightmare will wake him up, and he can't get back to sleep because of this energy that he has.
Response from Dr. Young
Thanks for your post.
For many of my patients, this is a temporary condition and resolves without need for intervention. In the case of your friend, perhaps one of several medications used for insomnia, like diphenhydramine (Benadryl), zolpidem (Ambien) or eszoplicone (Lunesta) may be of benefit.
Hope this helps. Let us know how you're friend adapts to his medications. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin During Seroconversion
- Odds Of Contracting HIV Blowjob From A Prostitute
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- Swollen Lymph Nodes After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.